# SDR REXA201100175

- Difficulty date: March 13, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N8855A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7855
- Aircraft time: 17,488 hours, 14,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 60034077
- Condition: Cracked
- Location: Fuselage
- Part time: 17,488 hours, 14,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 TRANVERSE BEAM IS CRACKED 1.0 INCH IN UPPER AND LOWER RADIUS AT LBL 10.  FORWARD "J" ANGLE CORRODED.  REPAIRED IAW BOMBARDIER REO 601R-53-11-926 AND BOMBARDIER SERVICE CORPORATION EO 601R-53-0110.
